# SDR QXEA2009101300794

- Difficulty date: October 9, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 5,847 hours, 6,340 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR WENT OFF NO SMOKE NOTICED RESET LIGHT, TURNED GREEN.
REPLACED LAV DETECTOR IAW AMM TASK 26-12-11-000-801 AND TASK 26-12-11-400-801. OPS CK NORMAL. RETURNED TO SERVICE.
